Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 229, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 19, 2011, 5:58 AM EDT for 5 counties in Indiana. It was in force for 92 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 5:58 AM EDT (09:58 UTC)
- Expired
- Jun 19, 2011, 7:30 AM EDT
- In force
- 92 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Daviess County, IN, Greene County, IN, Knox County, IN, Martin County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 7:13 AM EDT | TSTM WND DMG | Edwardsport, IN | POWER LINE DOWN AT 2ND ST. AND SHIPPING ST. IN EDWARDSPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
427
WUUS53 KIND 190958
SVRIND
INC027-055-083-101-153-191130-
/O.NEW.KIND.SV.W.0229.110619T0958Z-110619T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
558 AM EDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAVIESS COUNTY IN SOUTHWEST INDIANA...
WESTERN GREENE COUNTY IN SOUTHWEST INDIANA...
KNOX COUNTY IN SOUTHWEST INDIANA...
MARTIN COUNTY IN SOUTHWEST INDIANA...
SOUTHERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 730 AM EDT
* AT 553 AM EDT/453 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 38 MILES WEST OF SUMNER TO 42 MILES
SOUTHWEST OF MOUNT CARMEL...AND MOVING NORTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DECKER AROUND 645 AM EDT...
VINCENNES UNIVERSITY AND VINCENNES AROUND 650 AM EDT...
MONROE CITY AROUND 655 AM EDT...
OAKTOWN...TURTLE CREEK RESERVOIR...MEROM AND WHEATLAND AROUND 700
AM EDT...
CARLISLE...PAXTON...SULLIVAN AND FREELANDVILLE AROUND 705 AM EDT...
PLEASANTVILLE...GLENDALE FISHERY AND WASHINGTON AROUND 710 AM
EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3846 8776 3851 8765 3855 8767 3864 8763
3874 8751 3886 8756 3896 8752 3898 8758
3908 8760 3917 8716 3917 8696 3869 8668
3853 8668 3849 8695 3853 8710 3851 8715
3855 8719 3850 8730 3854 8740 3841 8774
TIME...MOT...LOC 0957Z 247DEG 50KT 3853 8846 3797 8820
WIND...HAIL 70MPH <.75IN
$$
SMF1 follow-up statement
101
WWUS53 KIND 191039
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
639 AM EDT SUN JUN 19 2011
INC027-055-083-101-153-191130-
/O.CON.KIND.SV.W.0229.000000T0000Z-110619T1130Z/
DAVIESS-GREENE-KNOX-MARTIN-SULLIVAN-
639 AM EDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAVIESS...
WESTERN GREENE...KNOX...MARTIN AND SOUTHERN SULLIVAN COUNTIES UNTIL
730 AM EDT...
AT 635 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHAUNCEY TO 9 MILES SOUTHWEST OF OAKLAND CITY...MOVING
NORTHEAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
VINCENNES UNIVERSITY AND VINCENNES AROUND 645 AM EDT...
MONROE CITY AROUND 650 AM EDT...
TURTLE CREEK RESERVOIR...MEROM...WHEATLAND AND OAKTOWN AROUND 655
AM EDT...
PAXTON...FREELANDVILLE...WASHINGTON AND CARLISLE AROUND 700 AM
EDT...
SULLIVAN...GLENDALE FISHERY AND EDWARDSPORT AROUND 705 AM EDT...
DUGGER AROUND 710 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3846 8776 3851 8765 3855 8767 3864 8763
3874 8751 3886 8756 3896 8752 3898 8758
3908 8760 3917 8716 3917 8696 3869 8668
3853 8668 3849 8695 3853 8710 3851 8715
3855 8719 3850 8730 3854 8740 3841 8774
TIME...MOT...LOC 1039Z 241DEG 48KT 3886 8773 3825 8737
WIND...HAIL 70MPH 0.75IN
$$
SMFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 5:38 AM EDT, 20 minutes earlier.
Area forecast discussion, Jun 19, 5:38 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 538 AM EDT SUN JUN 19 2011 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... AN ACTIVE...CHANGEABLE WEATHER PATTERN IS EXPECTED OVER THE NEXT WORK WEEK. A LINGERING FRONTAL BOUNDARY OVER ILLINOIS AND INDIANA WILL CONTINUE TO PROVIDE A FOCUS FOR SHOWERS AND STORMS THROUGH EARLY THIS WEEK. ON MONDAY...THE FRONT IS EXPECTED TO PUSH NORTH AS LOW PRESSURE DEEPENS IN THE NORTHERN PLAINS. THIS WILL ALLOW MUCH WARMER AND VERY HUMID AIR TO SURGE INTO CENTRAL INDIANA FROM THE SOUTHWEST. HIGH TEMPERATURES ON MONDAY AND TUESDAY WILL REACH AROUND 90 AT MANY SPOTS...WITH HIGH HUMIDITY. A COLD FRONT IS THEN EXPECTED TO PUSH ACROSS THE REGION ON WEDNESDAY AND THURSDAY...BRINGING CHANCES FOR MORE SHOWERS AND STORMS. AS HIGH PRESSURE BUILDS IN ACROSS INDIANA ON FRIDAY AND SATURDAY...DRY WEATHER APPEARS MOST LIKELY THEN. && .NEAR TERM /TODAY/... BASED ON LATEST RADAR TRENDS...STORMS SEEM TO BE VERY SLOWLY PROPAGATING EASTWARD INTO EASTERN ILLINOIS...CAUSING FLASH FLOODING CONCERNS. PLAN ON ADDING HEAVY RAINFALL WORDING (MAINLY TO SOUTHERN COUNTIES) TO GRIDS ALONG WITH HITTING THE FLOOD THREAT A LITTLE HARDER IN OTHER PRODUCTS. RADAR IS QUIET ACROSS INDIANA ATTM...BUT MORE CONVECTION BECKONS TO OUR SW ACROSS MO AND WESTERN IL. A FEW ISOLATED SHOWERS MAY POP UP AHEAD OF THIS COMPLEX OVER THE NEXT FEW HOURS BUT THE BULK OF ACTIVITY WILL NOT ARRIVE UNTIL CLOSER TO 12Z THIS MORNING. AND ACCORDINGLY SPC CONTINUES TO PLACE US UNDER A SLIGHT RISK WITH DAMAGING WINDS/LARGE HAIL AND HEAVY RAINFALL THE MAIN THREATS. BULK OF THE SHORT TERM MODEL GUIDANCE MOVES THIS CLUSTER OF SHOWERS AND STORMS ACROSS SOUTHERN INDIANA THROUGH TODAY..SO PAINTED IN HIGHER (LIKELY POPS) ACROSS THE SOUTHERN COUNTIES TO 30-40% FARTHER NORTH. SOUNDINGS SHOW A WEAK CAP BUT BELIEVE FORCING WILL BE GREAT ENOUGH TO BREAK THIS. BACKED OFF SLIGHTLY ON HIGH TEMPS CONSIDERING THE ADDITIONAL CLOUDS AND PRECIP. HIGHS 82-88. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... TONIGHT LOOKS DRIER WITH ONLY SOME LINGERING CHANCES ACROSS THE FAR SE COUNTIES. STRONGER WARM AIR ADVECTION BEGINS AS RIDGING ALOFT CONTINUES TO BUILD ACROSS CENTRAL INDIANA. FORECAST SOUNDINGS CONTINUE TO SHOW HIGH CAPE IN EXCESS OF 2000 J/KG AND LI/S NEAR -6/-7...HOWEVER CONVECTIVE TEMPERATURES ARE TOO WARM (MID 90S) AND 700MB TEMPERATURES ARE CLOSE TO 10C...PROVIDING A CAPPING EFFECT. THIS MAY BE THE SET UP FOR MONDAY AS WELL...A VERY WARM BUT CAPPED COLUMN...EXCEPT FOR NORTH OF I-70 WHERE CAP APPEARS WEAKER. ADDED CHANCE POPS HERE...AND SPC SHOWS MUCH OF CENTRAL INDIANA UNDER A SLIGHT RISK. THE ENTIRE AREA SHOULD BE SUFFICIENTLY CAPPED BY MON NIGHT SO KEPT FORECAST DRY DURING THIS TIME. && .LONG TERM /TUESDAY THROUGH SATURDAY/... ECMWF AND GFS AGREE IN ON MONDAY THROUGH WEDNESDAY AS AN UPPER LOW REMAINS OVER THE WESTERN GREAT LAKES AND WARM SOUTHERLY FLOW AND RIDGING WILL REMAIN IN PLACE ACROSS THE OHIO VALLEY AND CENTRAL INDIANA. GIVEN THE VERY WARM AND MOIST FLOW..AFTERNOON SHOWERS AND THUNDERSTORMS APPEAR POSSIBLE ON TUESDAY...BUT VERY WARM 700MB TEMPERATURE NEAR 10C MAY PROVIDE A SUFFICIENT CAP TO PREVENT PRECIPITATION. AS THE LOW EDGES AND COLD FRONT TOWARD INDIANA ON TUESDAY AND WEDNESDAY...HAVE INCLUDED PRECIPITATION CHANCES THEN AS THE CAP SHOULD BE WEAKENED BY THE APPROACHING DYNAMICS. GIVE THE WARM AND HUMID FLOW HAVE TRENDED TEMPERATURES TO THE WARMER SIDE OF MEXMOS. DURING THE WEDNESDAY AND THURSDAY TIME FRAME...THE GFS AND ECMWF PUSH THE COLD FRONT ACROSS INDIANA AS THE LOW PULLS NORTHEAST ACROSS THE GREAT LAKES. THIS WILL CERTAINLY BE THE BEST WINDOW FOR PRECIPITATION AS EARLIER RAIN APPEAR MORE DAYTIME HEATING DRIVEN AND THIS EVENT WILL HAVE PLENTY OF DYNAMICS...NOT TO MENTION THE VERY MOIST AIR MASS IN PLACE AHEAD OF THE FRONT. HIGH PRESSURE IS EXPECTED TO BUILD IN THE WAKE OF THE FRONT ON FRIDAY INTO SATURDAY AND WILL USE A DRY FORECAST FOR NOW. HOWEVER ECMWF AND GFS DISAGREE ON LINGERING MOISTURE IN THE WAKE OF THE COLD FRONT AND THE STRENGTH OF THE SUBSIDENCE AS THE HIGH BUILDS IN THE REGION. GIVEN THE COOLER AND DRIER NORTHWEST FLOW EXPECTED HAVE DECIDED TO KEEP PRECIPITATION OUT FOR NOW. && .AVIATION /DISCUSSION FOR THE 190900Z TAF UPDATE/... STRONGEST PART OF THE THUNDERSTORM COMPLEX TO THE WEST OF THE AREA AT THE MOMENT WILL IMPACT AREAS SOUTH OF THE TAF SITES. STORMS IN THE WEAKER NORTHERN PART OF THE COMPLEX CONTINUE TO EVOLVE WITH SOME DISSIPATING WHILE OTHERS DEVELOP. THUS STILL CANNOT PIN DOWN A TIME FOR TEMPO YET...BUT HAVE ADDED VCTS MENTION TO KIND TO INDICATE BETTER CHANCES FOR STORMS LATER THIS MORNING. PREVIOUS DISCUSSION FOLLOWS... MVFR FOG IS DEVELOPING OR IS ALREADY OCCURRING AT MOST TAF SITES. EXPECT VARIABLE MVFR/IFR AT KLAF/KBMG FOR A FEW HOURS. DEVELOPING CIRRUS/MID CLOUD DECK FROM CONVECTION TO THE WEST SHOULD HELP KEEP FOG AT ONLY MVFR LEVELS BY 09Z OR SO. OTHERWISE...THUNDERSTORM COMPLEX ACROSS EASTERN MISSOURI MAY REACH CENTRAL INDIANA ESPECIALLY AT HUF AND BMG. SO...WENT VCTS THERE AFTER 09Z AND ONLY CB GROUPS AT IND AND LAF. ALSO...COULD SEE SOME MVFR CEILINGS ESPECIALLY IN THE STORMS. WILL AMEND IF TIMING BECOMES MORE APPARENT. FINALLY...WINDS WILL BE FROM A SOUTHERLY COMPONENT LESS THAN 15 KNOTS EXCEPT IN THUNDERSTORMS THROUGH THE PERIOD. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA/SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....PUMA AVIATION...MK/50
Hazardous weather outlook, Jun 19, 5:38 AM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 538 AM EDT SUN JUN 19 2011 INZ021-031-038-040>042-049-200915- CARROLL-HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH-HENRY- 538 AM EDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FOR TODAY. THESE STORMS ARE NOT ANTICIPATED TO BECOME SEVERE...HOWEVER LIGHTNING IS A HAZARD WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH THURSDAY OF NEXT WEEK. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY THROUGH WEDNESDAY WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR FLOODING REPORTS TODAY AND MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028>030-035>037-039-043>048-051>057-060>065-067>072-200915- WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-HAMILTON- VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 538 AM EDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL INDIANA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND VERY HEAVY RAINFALL AS THE MAIN THREATS...IN ADDITION TO LIGHTNING WHICH IS A HAZARD WITH ANY THUNDERSTORM. LOCALIZED FLOODING MAY OCCUR IN ANY OF THE SLOWER MOVING THUNDERSTORMS. LOW LAND FLOODING WILL OCCUR ALONG PORTIONS OF THE WABASH AND LOWER WHITE RIVER. SEE LATEST FLOOD STATEMENTS FOR MORE DETAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH THURSDAY OF NEXT WEEK. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY THROUGH WEDNESDAY WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. LOW LAND FLOODING MAY OCCUR ALONG PORTIONS OF THE WABASH AND LOWER WHITE RIVER THROUGH EARLY THIS WEEK. SEE LATEST FLOOD STATEMENTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR FLOODING REPORTS TODAY AND MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:26 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence, Martin | 34 min |
| Jun 19, 7:29 AM EDT | Special Weather Statement | IND | Brown, Clay, Greene, Monroe, Owen, Sullivan | 46 min |
| Jun 19, 8:02 AM EDT | Special Weather Statement | IND | Bartholomew, Brown, Jackson, Jennings, Monroe | 43 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.